# SDR FDEA201207162591

- Difficulty date: July 16, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 66,780 hours, 23,584 cycles
- Engine: Rroyce RB211535E4
- Engine time: 65,623 hours, 22,884 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53061
- Part serial: 12631673
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CLIMB, PASSING FL 300 AT CLIMB POWER EICAS MSG "LT ENGINE OVERHEAT" COMPLIED WITH QRH.   ENGINE WAS AT IDLE WITH LIGHT REMAINING ON.  IN PROCESS OF ABOUT TO SHUTDOWN ENGINE LIGHT EXTINGUISHED.  LT ENGINE REMAINED AT IDLE UNTIL TAXI-IN AND SHUTDOWN.  LEFT ENGINE HP2 OUTLET DUCT ASSY  AND THE HP6 DUCT ASSY WAS REPLACED AS PER AMM 36-11-01-4-1.  OPS CHECK OF THE AIR SUPPLY DISTRIBUTION SYSTEM WAS PERFORMED AS PER AMM 36-11-00-5 WITH ALL OPS NORMAL. ENGINE  RUN WAS CONDUCTED, ALL INDICATIONS NORMAL.
